skin-hair-icon
Allergy by drug
I think I allergy by antihistamine drug (Cetirizine). After I take this pill, I got rash over my body. Is it possible to allergy by Cetirizine?
625 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes but it is very rare.  Proper history taking and medical examination is needed.  Please visit your nearest dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Over the counter drugs Sulfa drug allergy symptoms Different kind of drugs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.